The estimation of the solution of certain nonlinear integro-differential and operator equations with lag
Differencialʹnye uravneniâ, Tome 6 (1970) no. 8, pp. 1496-1505
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1970_6_8_a18,
author = {Yu. I. Kovach and L. I. Savchenko},
title = {The estimation of the solution of certain nonlinear integro-differential and operator equations with lag},
journal = {Differencialʹnye uravneni\^a},
pages = {1496--1505},
year = {1970},
volume = {6},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1970_6_8_a18/}
}
TY - JOUR AU - Yu. I. Kovach AU - L. I. Savchenko TI - The estimation of the solution of certain nonlinear integro-differential and operator equations with lag JO - Differencialʹnye uravneniâ PY - 1970 SP - 1496 EP - 1505 VL - 6 IS - 8 UR - http://geodesic.mathdoc.fr/item/DE_1970_6_8_a18/ LA - ru ID - DE_1970_6_8_a18 ER -
%0 Journal Article %A Yu. I. Kovach %A L. I. Savchenko %T The estimation of the solution of certain nonlinear integro-differential and operator equations with lag %J Differencialʹnye uravneniâ %D 1970 %P 1496-1505 %V 6 %N 8 %U http://geodesic.mathdoc.fr/item/DE_1970_6_8_a18/ %G ru %F DE_1970_6_8_a18
Yu. I. Kovach; L. I. Savchenko. The estimation of the solution of certain nonlinear integro-differential and operator equations with lag. Differencialʹnye uravneniâ, Tome 6 (1970) no. 8, pp. 1496-1505. http://geodesic.mathdoc.fr/item/DE_1970_6_8_a18/